# SDR RRXA991158

- Difficulty date: January 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N105WP
- Make and model: Doug DC-8-73
- Aircraft serial: 46095
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Part number: 5653509501
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION DAMAGE TO LEFT WING, OUTBOARD FLAP, REAR SPAR CAP AT XW=220, DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED REPAIR SPLICE IAW FAA APPROVED TIMCO DER ENGINEERING SKETCH REO-06125.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
